Title

Exponentially Stable Trajectory Following Of Robotic Manipulators Under A Class Of Adaptive Controls

Title - Alternative

Automatica

Keywords

Lyapunov Methods; Robots; Tracking Systems; Torque Control; Robust; Control; Adaptive Control; Stability; Motion; Automation & Control Systems; Engineering, Electrical & Electronic

Abstract

For the trajectory following problem of a robot manipulator, a new class of adaptive controls is introduced. A control in this class consists of a robust control part and an adaptive part. It is shown that the adaptive control part can be chosen to be any of existing adaptation laws and that consequently existing results can be viewed as special cases of the proposed result. The robust control part is added to make the whole adaptive control system be robust with respect to possible unknown functional dynamics, estimation error, and disturbances. The choice of robust control part depends only on bounding functions of the uncertainties. The global and exponential stability of the position and velocity tracking errors is guaranteed under every control in the proposed class.

Publication Title

Automatica

Volume

28

Issue/Number

3

Publication Date

1-1-1992

Document Type

Note

Language

English

First Page

579

Last Page

586

WOS Identifier

WOS:A1992HY81200011

ISSN

0005-1098

Share

COinS